# SDR SWAA2023053128077

- Difficulty date: April 15, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500C FWD FACE AT LEVEL STR26R FWD CARGO COMPARTMENT 2023-257978<[01] REPLACED ANGLE LOCATED BS500C FWD FACE AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING #143A7505 REV: D. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS500C FWD FACE AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DRAWING #143A7505 REV: D. SEE INDIVIDUAL SIGN OFF BELOW.AS RII
